# SDR QXEA2018122600469

- Difficulty date: December 23, 2018
- Submitted: December 26, 2018
- Operation: Air carrier
- Aircraft: N422QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4150
- Aircraft time: 28,112 hours, 29,751 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Seal
- Part number: LA502213
- Condition: Leaking
- Location: Aft Cargo Door
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AT 2100' ON APPROACH , PRESSURIZATION APPEARED TO STOP WORKING- CABIN RATE PEGGED 4000 FPM CLIMB, THEN MATCHED AIRCRAFT RATE OF DECENT. NO FAULT LIGHT OBSERVED. REMOVED FROM SERVICE. REPLACED AFT CARGO DOOR SEAL. RETURNED TO SERVICE.
